# SDR UIEA2017073001379

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9911042
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV FOUND WITH BROKEN SENSE LINE.  THESHUTOFF VALVE WAS REMOVED AND REPLACED IAW IAW AMM 36-11-09, REV 121.
